TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
adia Offline
Member
Welcome me, I'm new!
*
 
adia's Avatar
 
Age: 27

Posts: 22
Join Date: January 7th 2009

What drug would cause this? - April 30th 2009, 04:58 AM

What drug causes you to become extremely irritable and furious? Someone I know came to my house early this morning, and she was yelling at me, telling me that she was going to kill me and her own mother. She was also foaming (literally foaming) at the mouth. Do you know what kind of drugs she could've been on?
   
  (#2 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: What drug would cause this? - April 30th 2009, 04:13 PM

That could be from any drug to be honest. How do you know she was even on drugs though?
   
  (#3 (permalink)) Old
Live●Laugh●Love
Not a n00b
**
 
XxBrokenSmilesxX's Avatar
 
Gender: Female
Location: In my own world in my mind, away from the pain and hurtful eyes

Posts: 54
Join Date: March 4th 2009

Re: What drug would cause this? - May 2nd 2009, 01:48 PM

The most likey it was herion. Hope this helps. :-)


Reach for the moon,

If you fall you'll land among the stars




   
  (#4 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: What drug would cause this? - May 3rd 2009, 03:30 PM

Uh, do you mind providing proof or logical reasoning as to why it'd be heroin? It's not very smart to give out advice without providing the information.
   
  (#5 (permalink)) Old
BlurrySunset Offline
Member
Average Joe
***
 
BlurrySunset's Avatar
 
Name: Meg
Age: 27
Gender: Female

Posts: 152
Blog Entries: 1
Join Date: February 15th 2009

Re: What drug would cause this? - May 3rd 2009, 11:34 PM

Like the other person said, it could really be a lot of things, and I could be wrong. However, it reminds me of 'roid rage. Anabolic steroids can cause aggression and violence.


I lost myself in the space between heaven and hell.
...where do we go from here?



R.I.P. Sarah; 1991-2009
Kacy; 1992-2009
I'll never forget.

Two months clean and sober.
Seven months since last cut.
Still struggling and surviving.

   
  (#6 (permalink)) Old
Member
I can't get enough
*********
 
InSovietRussiaORGASMGotU's Avatar
 

Posts: 2,088
Join Date: January 6th 2009

Re: What drug would cause this? - May 4th 2009, 08:52 AM

Quote:
Originally Posted by XxBrokenSmilesxX View Post
The most likey it was herion. Hope this helps. :-)
And how do you conclude it was that drug from such vague and ambiguous information that fits plenty of drugs, or did you just draw up a completely random drug that you know of and magically assume that it was indeed that drug? Please, share with us your reasoning, I'm curious how you concluded that.
   
  (#7 (permalink)) Old
helpinginlove Offline
Member
Welcome me, I'm new!
*
 
helpinginlove's Avatar
 
Name: Stephanie
Age: 29
Gender: Female

Posts: 30
Join Date: May 4th 2009

Re: What drug would cause this? - May 4th 2009, 05:22 PM

it could have been a lot. I would just ask her to leave when that happens next time, so you dont have to put up with her negatively.
   
  (#8 (permalink)) Old
four Offline
Member
Welcome me, I'm new!
*
 
four's Avatar
 
Age: 32

Posts: 18
Join Date: January 6th 2009

Re: What drug would cause this? - May 5th 2009, 12:46 AM

Yeah, that really could be quite a few different things, the most likely culiprits would be cocaine or crack cocaine, methamphetamine, or PCP, though PCP is the one I would most associate with that sort of behavior, I do not think it is really in too much common use, would be unusual for that to be around.

To be honest, probably was alcohol, much more likely than an illicit drug.
   
  (#9 (permalink)) Old
Member
Welcome me, I'm new!
*
 
trying_to_get_control's Avatar
 
Name: Alisha aka Summer
Age: 26
Gender: Female
Location: Kansas

Posts: 48
Join Date: May 15th 2009

Re: What drug would cause this? - May 17th 2009, 07:36 PM

I promise you PCP is around. It does not matter if it is "popular" or not, if someone does drugs, then they do drugs. I live in a small town in Kansas and I have heard of people doing PCP. I'm just saying.

PCP does sound like that sort of behavior would be the cause, but I would need more information.

One time a guy I was dating was completely wasted, just alcohol no drugs, and was trying to provoke a fight with someone, and because he was so angry he had drool running out of his mouth from screaming.

I can't give you a 100% answer on what your friend could be on, I am not an expert on drugs, but I do know quite a lot from the town I live in. (at least 50% of the people in my town do drugs, kids, adults, elderly, anyone. I have tried weed, but never other drugs. Do not plan on it either.)

The person who said Heroin, actually that is acurate. On heroin, you do foam out the mouth. Go to google and look it up. Although, when you foam from the mouth on heroin, seizures often come along with it, and many times than most, death is next.

I hope I helped a little.



P.S. The people who gave XxBrokenSmilesxX crap, instead of insulting them, (perhaps you were not trying to, but she may have taken it that way) try and help the problem that this thread is over. If you don't know, don't answer. If you truely want to help, look it up. Thanks (:
   
  (#10 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: What drug would cause this? - May 18th 2009, 05:54 PM

Quote:
P.S. The people who gave XxBrokenSmilesxX crap, instead of insulting them, (perhaps you were not trying to, but she may have taken it that way) try and help the problem that this thread is over. If you don't know, don't answer. If you truely want to help, look it up. Thanks (:


Nobody was insulting the poster. If you're giving out information without any sources or an explanation though, you're kind of asking to get crap. Like I said before, it's not smart to give information out so vaguely like that. It could be any drug, you can't just go out and be so certain to say it was one drug inparticular and not provide some insight into that.

Pretty much, the symptoms described could've come from a plethora of different drugs and it also depends on the person too. OP, did you ever ask that person what they were on?
   
  (#11 (permalink)) Old
Seeen Offline
Member
Average Joe
***
 
Seeen's Avatar
 
Age: 28
Gender: Male
Location: Toronto

Posts: 125
Join Date: January 26th 2009

Re: What drug would cause this? - May 20th 2009, 04:07 AM

sounds like someone coming down from coke orrr E

source: personal experiance
   
  (#12 (permalink)) Old
iTALiAN BELLA*
Welcome me, I'm new!
*
 
*Blue Eyed Bella*'s Avatar
 
Name: Samantha Christine
Age: 29
Gender: Female
Location: MP,California

Posts: 13
Join Date: March 21st 2009

Re: What drug would cause this? - May 20th 2009, 04:46 AM

If someone if coming down from any drug they act like that.Especially uppers.


"I learned to give love and get love unconditionally.You just have to accept people for what they are,and I learned the greatest gift of all.The saddest thing in life is wasted talent,and the choices that you make will shape your life forever."
   
Closed Thread

Bookmarks

Tags
drug

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.